# SDR AWXA0000492

- Difficulty date: July 20, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- Aircraft time: 47,381 hours, 33,864 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: 65771
- Part serial: 9197
- Condition: Failed
- Location: E/E Bay
- Part time: 24,050 hours, 15,920 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT TO LGB, ACRID SMELL NOTED BY ALL CREW MEMBERS.  MEL ISSUED.  REMOVED AND REPLACED E & E BLOWER (NML POSITION) AND FLOW SENSOR, OPS CHECK NORMAL.  NO HISTORY IN LAST 90 DAYS.
